# SDR AALA20110523SFO01

- Difficulty date: May 22, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 6,412 hours, 2,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804002
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 14D HAS 1 RED EMERGENCY LIGHT LENS MISSING.  INSTALLED RED LENS AT SEAT 14D.  OPS CHECK NORMAL.
